# SDR DALA2018060803903

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 66,859 hours, 28,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Packboard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE ASSY PN D30656-126 LOWER LT CORNER OF PACKBOARD IS BROKEN. RECEIVED NEW OVERHAULED ESCAPE SLIDE ASSY.
